# SDR CALA2014012190206

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 73,011 hours, 12,776 cycles
- Engine: Pwa PW4077
- System (JASC): 3444 · Ground Proximity System
- Part: Circuit Card
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER RT EICAS STATUS MESSAGE.  IOM CARD M008 FROM LT AIMS FAILED.
